See Alike in...

Alike App

Browser

Jolsby81

952d

I have high anxiety. I'm experiencing all physical symptoms including diarrhea. I've been waking up in the middle of the night with it. should I be worried?

Top reply
    • RMSjohns

      340d

      I have both IBS-D and IBS-C. They can last 6 months or more before flipping. I have severe Anxiety. One med I have in Bentyl. It is an anti spasm drug and helps the cramping and IBS-D. I also take meds for Anxiety. Those should be from a Dr suggestion.

    • RMSjohns

      340d

      I have both IBS-D and IBS-C. They can last 6 months or more before flipping. I have severe Anxiety. One med I have in Bentyl. It is an anti spasm drug and helps the cramping and IBS-D. I also take meds for Anxiety. Those should be from a Dr suggestion.

    • Sleepysleeps

      952d

      Anxiety is a massive trigger for IBS symptoms, which I’m assuming is the cause of the diarrhea. Maybe talk to your psychiatrist about fast acting anxiety meds to take the edge off? (like xanax) Or ask your doc about IBS meds to help reduce the gastrointestinal part of it. Also, the BRAT diet helps stop diarrhea. (Bananas, Rice, Applesauce, Toast)

    • PugsSlugsSnails

      952d

      If you haven’t already, work to cut out caffeine. My anxiety was so bad this spring that I was getting pain attacks in my bowels and cutting caffeine really helped

    • Beeb

      952d

      Maybe need a medication adjustment. I would call your doctor and see what their opinion is. Hang in there.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion